# SDR AALA202006229023

- Difficulty date: June 17, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 20,484 hours, 8,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK (.750 IN) ON SHEAR PLATE AT FR66+6 IN., STR23R. REPLACED SHEAR PLATE AT FR66+6, STR23R IAW SRM 51-43-11.
